Finasteride/Propecia side effects resolution? - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 3 1 2 3 LastLast
Results 1 to 10 of 26
  1. #1
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default Finasteride/Propecia side effects resolution?

    Hi guys,

    I started taking finasteride in November and stopped at the end of January. It's mid April now and I'm still suffering side effects.

    Does anyone know how I can resolve this? Should I see a doctor or will it get better in time?

  2. #2
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    I should add that I seem to have good days and bad days. One day I think I'm getting over it, the next I have low sensitivity and my dick doesn't working properly.


  3. #3
    Senior Member
    Join Date
    May 2010
    Posts
    279

    Default

    Hi Chris

    Sorry to hear that. What sides are you having and is there any chance they could be caused by anything else? (other meds, stress, etc).

    If you are going forward with you HT be very careful as without Propecia, you may end up in a difficult situation in a few years. Bearing in mind that you are a UK guy, maybe contact Dr Farjo for advice about Propecia sides?

  4. #4
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    Quote Originally Posted by 8868alex View Post
    Hi Chris

    Sorry to hear that. What sides are you having and is there any chance they could be caused by anything else? (other meds, stress, etc).

    If you are going forward with you HT be very careful as without Propecia, you may end up in a difficult situation in a few years. Bearing in mind that you are a UK guy, maybe contact Dr Farjo for advice about Propecia sides?
    Cheers 8868alex.

    My side effects (graphic warning!) are basically lower sensitivity in the penis, harder to orgasm, less ejaculate.

    I've never had these problems before until I started taking finasteride and there's nothing going on in my life besides this that could have caused it.

    Accept your point about the HT. It's something I plan to talk over in my consultations before I reach a decision. Does Dr Farjo even acknowledge side effects? It seems to be the case that most doctors don't take them very seriously.

  5. #5
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    chrisis; I realize it may be a long shot, but perhaps the use of Loratadine may, in fact, give some sort of resolution to your persistent sides. Perhaps not, but by my books it's undoubtedly worth a shot!

    Sorry if it sounds like I'm reiterating from the previous thread, but it definitely seems worth a try to me in order to test the validity of samjone's claim, something that only people experiencing persistent sides are able to do, and for the benefit of others.


    Originally Posted by samjone36
    http://www.ncbi.nlm.nih.gov/pubmed/15913872

    Use the link above and see for yourself. Claritan (Loratadine) has been clinically determined to solve erectile dysfunction in men. I suffered from sexual dysfunction for many years after discontinuing propecia and stumbled upon this by accident. I tried Claritan for an allergy and the next day I noticed that I had regained full erectile function. Try it please and never give up hope.
    Cheers,
    All the best.

  6. #6
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    I'll look into it, thanks! I guess it will need to be prescribed.

  7. #7
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Quote Originally Posted by chrisis View Post
    I'll look into it, thanks! I guess it will need to be prescribed.
    Glad to hear, mate. Maybe it'll clear everything up, who knows, really?

  8. #8
    Senior Member
    Join Date
    May 2010
    Posts
    279

    Thumbs up

    Quote Originally Posted by chrisis View Post
    Cheers 8868alex.

    My side effects (graphic warning!) are basically lower sensitivity in the penis, harder to orgasm, less ejaculate.

    I've never had these problems before until I started taking finasteride and there's nothing going on in my life besides this that could have caused it.

    Accept your point about the HT. It's something I plan to talk over in my consultations before I reach a decision. Does Dr Farjo even acknowledge side effects? It seems to be the case that most doctors don't take them very seriously.
    Farjo is the only IAHRS doctor in the Uk. I think he would be better than asking your GP. Maybe a place to start, at least.

  9. #9
    Senior Member
    Join Date
    Feb 2012
    Location
    Newcastle upon Tyne, UK
    Posts
    1,257

    Default

    I will send an email. Thank you!

  10. #10
    Member
    Join Date
    Feb 2012
    Posts
    67

    Default

    Quote Originally Posted by chrisis View Post
    Does Dr Farjo even acknowledge side effects? It seems to be the case that most doctors don't take them very seriously.
    Hi Chrisis, I'm really sorry to hear that your situation hasn't improved in the past few months. As you may have spent some time looking at some of the individual reports of such situations online very few have been fortunate enough to come across a recovery. However you should definitely follow up with the proper doctors (endocrinologists/urologists) to see if you have developed problems from a non-Propecia related cause that may be curable.

    You can also try pursuing an appointment with hair transplant surgeons but sadly I don't think they will take you seriously. To the best of my knowledge Dr. Farjo does not accept the possibility of finasteride causing long-term problems but who knows how he will respond to the FDA's recent warning revision.

    Lastly and most importantly, I suggest you follow up with your case to the FDA's medwatch reporting bureau. Only a small proportion of men that have developed problems from finasteride have reported their cases to the FDA. When more men submit their reports it makes it more likely that the FDA will strengthen their warnings which will likely drum up interest in research from the medical community.

    By the way, there have been other guys on this forum that developed side effects from the drug that did not reverse and had actually posted on the forum before ever trying the drug. It is very possible these side effects are much more common than is possibly thought but severely under-reported for many reasons. Good luck.

Similar Threads

  1. Replies: 129
    Last Post: 01-22-2014, 04:29 PM
  2. Noticing new, possibly dangerous finasteride side effects
    By 25 going on 65 in forum Hair Loss Treatments
    Replies: 5
    Last Post: 02-20-2012, 11:55 AM
  3. Finasteride vs deutasteride side effects
    By Matthew in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 05-09-2011, 04:34 PM
  4. Replies: 9
    Last Post: 03-17-2011, 01:52 PM
  5. Finasteride Side Effects?
    By Locke in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 05-17-2010, 12:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Repair case at 13 months by Dr. Lindsey
05-12-2021 06:51 AM
Last Post By Garden3643
Today 12:14 AM
11.06.20 Koray Erdogan 5000 Greft Results
04-18-2022 08:41 AM
by 110620
Last Post By oncasino123
08-06-2022 08:54 PM
New hair care regime based on gene / anti-ageing science
02-22-2022 10:45 AM
Last Post By allanpetter
08-05-2022 09:14 PM
Dr Bhatti Explains Aftercare Following Hair Transplant Surgery
04-26-2020 03:31 PM
by Shera
Last Post By Siripont
08-05-2022 03:15 AM
Dr Mahmut Alan Kaya - any reviews?
08-04-2022 01:42 PM
Last Post By stefan90
08-04-2022 01:42 PM
Vidalista 20 Mg Best discount Up to 10% OFF ľonemedz.com
08-03-2022 11:47 PM
Last Post By cashbackr
08-03-2022 11:47 PM